Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Asymptotic distribution of eigenvalues of block Toeplitz matrices


Author: M. Rosenblatt
Journal: Bull. Amer. Math. Soc. 66 (1960), 320-321
DOI: https://doi.org/10.1090/S0002-9904-1960-10485-5
MathSciNet review: 0124086
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. R. Gantmacher, The theory of matrices, vol. 1, New York, Chelsea Publishing Co., 1959. MR 107649
  • 2. N. R. Goodman, On the joint estimation of the spectra, cospectrum and quadrature spectrum of a two-dimensional Gaussian process, Scientific Paper No. 10, Engineering Statistics Laboratory, New York University, 1957, p. 168. MR 92334
  • 3. U. Grenander and G. Szegö, Toeplitz forms and their applications, University of California Press, 1958. MR 94840
  • 4. M. Rosenblatt, Statistical analysis of stochastic processes with stationary residuals, The H. Cramér Volume, Stockholm, Almquist and Wiksell, 1959. MR 107954
  • 5. N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, Acta Math. vol. 98 (1957) pp. 111-150. MR 97856


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10485-5

American Mathematical Society